# SDR ASAA2023012341619

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 50,994 hours, 15,135 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Faulted
- Location: First Officer'S
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAP IS DISPLAYED ON FO'S NAV DISPLAY. GROUNDED - YES. CYCLED F/O FMS C/B F/O OPS CHECK GOOD.
